# SDR SWAA2021072891387

- Difficulty date: June 29, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT ; 2021-288151 / [01] REPAIRED BY WELD CRACK ON FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B20189443 DUE DATE 22-NOV-21; [02] REPAIRED BY WELD CRACK ON FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B20189443 DUE DATE 22-NOV-21
